# SDR N6WA2020112301

- Difficulty date: November 23, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N520GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10065
- Aircraft time: 39,681 hours, 29,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WERE ON FOR 40 MINUTES.  CHARGED EMERGENCY LIGHT BATTERY, IAW OIM MANUAL REVISION FORM MX043.  OPERATIONS CHECKED EMERGENCY LIGHT BATTERY, IAW CRJ 550 AMM 33-51-17.  OPERATIONS CHECK GOOD.
